# SDR HALA0700326

- Difficulty date: August 6, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N593HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33424
- Aircraft time: 16,660 hours, 3,217 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 26124121A
- Part serial: B774
- Condition: Smoke
- Location: Nr  7
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INFO TO MAINTENANCE ATC GROUND ADVISED SOME SMOKE COMING FROM RT LDG GEAR (BRAKE AND TIRES JUST CHANGED).  REMOVED AND REPLACED NR 7 BRAKE PER M/M 32-41-08 AND REINSTALLED TIRE PER M/M/ 32-45-01.
